# SDR CA160118006

- Difficulty date: January 16, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 22,749 hours
- Engine: Ge CF3410E5A1
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE IN CRUISE, BOTH F/A OXYGEN MASKS DEPLOYED WITH A FAULT LIGHT ON THE F/A PANEL. NO PRESSURIZATION ISSUES OR TURBULENCE REPORTED AT THE TIME.  RESOLUTION RESEATED&STOWED F/A`S L2&R2 MASK.OP`S OK PER AMM 35-20-07.
